Stage 4 chemo side effects

Suserq
Suserq Member Posts: 9
edited March 2014 in Breast Cancer #1
Well today is my last chemo treatment. Six months of adriamycin. Things have been going well. Was getting transfusions every 2 weeks now it has been 14 weeks since I needed blood.
Was wondering if anyone has had this side effect. The past 4 weeks I have headaches everyday. The past 2 days they have been so severe it makes me vomit. They did an MRI of my brain and no sign of cancer there Hurray!!! They thoughtmaybe sinus but the ENT saysthe pain I am describing is not typical for sinus. Has anyone had this? Was thinking maybe my body is reaching it's limit of chemo. The headaches wake me up at night. They gaveme pain pills but I would really like to know what is causing the headaches. Any thoughts?

Comments

  • mariam_11_09
    mariam_11_09 Member Posts: 691
    Sorry to hear you are having

    Sorry to hear you are having horrible headaches. That can't be fun.

    Are you able to locate where on your head you have a headache and describe it a little? I do know when one has a headache right on top of ones head it is a liver headache. I sometimes suffer from these and my body feel poisoned which is really the liver trying to detox and I also get nauseau.

    However if it is not it might still be good to narrow down where the headache is.

    take care
  • scout5000
    scout5000 Member Posts: 94 Member
    migraine?
    Adriamycin caused me to have migraines. I have had them my whole life but the chemo increased the frequency. Migraines cause severe nausea for me. I take Fiorinal (prescription) for mine and this dramatically cuts the pain and gets rid of nausea. I hope you feel better soon.
  • diane720
    diane720 Member Posts: 14
    When I began on adriamycin
    When I began on adriamycin it gave me horrible headaches and I also had an mri done as well. I came to discover that one of the ant-nausea meds I recieved during treatment was causing my monster headaches. My doctor switched meds and no more headaches. You might want to look into your anti-nausea meds.